Write a review

Not Happy with Results So Far, Almost 24 Hrs Later my Upper Lip Still Looks Like a Duck!

This is the first time i have used juvederm, My...

This is the first time i have used juvederm, My upper lip looks like a Duck beak! left side looks larger than right side of lip.I cant go anywhere for fear that someone will notice me. the doctor that did the injections had done injections before with cosmoplast 6 months ago but that didnt last more than 4 weeks. The results looked good but didnt last so decided to use Juvederm this time.Now I totally wish i never had it done! I hope that my lips will look more normal in a couple days because I have to see people i know. Is there anyway to shrink the lips faster? Does anyone know what to do in this case? Also I am bruised in a couple spots, homebound and hating it! hopefully in a few days my review will change if it gets better.

9 Comments

That is completely normal and my Dermatologist advised me of the duck look and assured me that it would relax in 2 weeks. It did so give it time! Your face/mouth has been poked with needles! It must heal so let it. You can't expect instant glamour so let it heal! Use Vitamin e softgels. Poke one and apply directly to lips for healing. I luv luv luv my lips with no wrinkles. I am a 47 year old woman who has no regrets!
  • Reply
I am the same I had mine done yesterday I cant eat because my lips are swollen and brusied I hope they go down as I have to go to work tomorrow and they will definitely notice. I aslo want to know if you can speed up the process of absorption. I wish I had not been so vain and just left my face alone.
  • Reply
Chill my friends, Any injection into the skin will cause some bleeding which makes it blue. I takes 2-3 weeks for this to clear. Also bruising will move according to gravity and along a thing called tissue planes internally. This is all normal. Swelling also is normal it increases for 2 day before it starts to decrease. It is also normal to regret any cosmetic surgery in the first few days. Give it some time. Go back and speak to your doctor.
  • Reply
Was this review helpful? 6 others found this helpful